MathSciNet Relay Station
MathSciNet bibliographic data
MR1156433 (93i:47057) 47D06 (31A05 35J10 47F05 47N20)
Arendt, Wolfgang; Batty, Charles J. K.; Bénilan, Philippe Asymptotic stability of Schrödinger semigroups on $L\sp 1({\bf R}\sp N)$. Math. Z. 209 (1992), no. 4, 511–518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement